Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On rings of operators


Authors: P. Porcelli and E. A. Pedersen
Journal: Bull. Amer. Math. Soc. 73 (1967), 142-144
DOI: https://doi.org/10.1090/S0002-9904-1967-11687-2
MathSciNet review: 0205100
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11687-2